# SDR CALA2024090402382

- Difficulty date: August 20, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T21306
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1725 STR 7R AREA SKIN FOUND CRACKED.  FUSELAGE EXTERNAL SKIN STA 1725 STR 7R CHORD STRAP AND SKIN SRM 53-80-010-2R-5 REPAIR 5 FIG 201 SHEET 4 TABLE III. REPAIRED AS PER B767 SRM 53-80-01-2R-5 REPAIR 5 FIG 201 DETAIL INSPECTION THRESHOLD 6000 FLIGHT CYCLES AFTER REPAIR 111.
